# SDR DL73K011342

- Difficulty date: August 15, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- Aircraft time: 50,415 hours, 39,099 cycles
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: 4038891916
- Part serial: 83080682
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH COPILOT ADI GOT COMPUTER FLAG, AIRSPEED BUG FLAG AND COURSE SELECTOR DID NOT RESPOND TO CHANGES. SLIGHT ELECTRICAL SMELL IN FWD GALLEY. FOUND FCC PWR SUPPLY BURNT REPLACED "B" FCC  PREFORMED COMPUTER TEST PER MAINTENANCE MANUAL 22-11-331 SYSTEM CHECKED NORMAL
